The Cauchy problem for weakly hyperbolic systems of linear differential equations with constant coefficients

Jiří Kopáček; Marie Kopáčková

Časopis pro pěstování matematiky (1966)

  • Volume: 091, Issue: 4, page 431-452
  • ISSN: 0528-2195

How to cite

top

Kopáček, Jiří, and Kopáčková, Marie. "Задача Коши для слабо гиперболических систем линейных дифференциальных уравнений с постоянными коэффициентами." Časopis pro pěstování matematiky 091.4 (1966): 431-452. <http://eudml.org/doc/20950>.

@article{Kopáček1966,
author = {Kopáček, Jiří, Kopáčková, Marie},
journal = {Časopis pro pěstování matematiky},
keywords = {Cauchy problem; existence; uniqueness; multidimensional leap frog difference scheme; weakly hyperbolic equations with constant coefficients; Sobolev space},
language = {rus},
number = {4},
pages = {431-452},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Задача Коши для слабо гиперболических систем линейных дифференциальных уравнений с постоянными коэффициентами},
url = {http://eudml.org/doc/20950},
volume = {091},
year = {1966},
}

TY - JOUR
AU - Kopáček, Jiří
AU - Kopáčková, Marie
TI - Задача Коши для слабо гиперболических систем линейных дифференциальных уравнений с постоянными коэффициентами
JO - Časopis pro pěstování matematiky
PY - 1966
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 091
IS - 4
SP - 431
EP - 452
LA - rus
KW - Cauchy problem; existence; uniqueness; multidimensional leap frog difference scheme; weakly hyperbolic equations with constant coefficients; Sobolev space
UR - http://eudml.org/doc/20950
ER -

References

top
  1. G. Peyser, Energy inequalities for hyp. equations in several variables with multiple characteristics and const. coeff, Trans. Am. Math. Soc. Vol. 108, (1963), p. 478-490. (1963) Zbl0171.07202MR0157112
  2. B. И. Cмupнoв, Kypc выcшeй мaтeмaтики 5, Физмaтгиз. Mocквa 1960. (1960) 
  3. O. A. Лaдыжeнcкaя, Cмeшaннaя зaдaчa для гипepбoличecкoгo ypaвнeния, ГTTЛ, Mocквa 1953. (1953) 
  4. A. Lax, On Cauchy’s problem for part. dif. equations with multiple characteristics, Communications of pure and applied math. Vol. IX, No 2, str. 135-170, 1956. (1956) Zbl0073.31701MR0081406
  5. Y. Ohya, Lé problème de Cauchy pour les équations à characteristiques multiples, Journal of the Math. Soc. of Japan, t. 16, p. 268-286, 1964. (1964) MR0179445
  6. J. Leray Y. Ohya, Systèmes lineaires hyperboliques non stricts, Seminaire sur les équations aux derivées part. Collège de France, 1964. (1964) Zbl0135.14804MR0190544

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.